# SDR SWIA200616653

- Difficulty date: April 29, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 30,164 hours, 25,493 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

O2 MASKS OVER SEATS 8CD DEPLOYED BY THEMSELVES DURING DESCENT THRU +OR - 15000 FEET CABIN PRESSURE AND ALL OTHER INDICATIONS WERE NORMAL.  RESTOWED O2 MASKS AT 8CD AS REQUIRED.  A/C OK FOR CONTINUED SERVICE.
